# SDR QXEA200602330

- Difficulty date: May 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR LT OUTBOARD SEAT RAIL STA X461.0 OUTER SIDE HAS A MISSING RIVET.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-330-801.
